MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8402, M ALEXIS O WND PROT/RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES C8402, M ALEXIS O WND PROT/RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8402
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is expected to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: clear plastic ripped whilst in use.Patient status: no patient injury and patient status is unknown.Type of intervention: unknown.
 
Event or Problem Description
Procedure performed: unknown.Event description: clear plastic ripped whilst in use.Additional information received from applied medical representative, 20feb2020: no patient injury occurred in association with the incident.Event device was kept and it can be returned.There were no photos taken at the time of the event.Patient status: no patient injury and patient status is unknown.Type of intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a tear in the sheath.Based on the condition of the returned unit, it is likely the reported event was caused by an instrument that came into contact with the sheath during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C8402, M ALEXIS O WND PROT/RET 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9682099
Report Number2027111-2020-00350
Device Sequence Number16844266
Product Code KGW
UDI-Device Identifier00607915117269
UDI-Public(01)00607915117269(17)220422(30)01(10)1355126
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Model NumberC8402
Device Catalogue Number101356201
Device Lot Number1355126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1